# SDR FDEA202408141216

- Difficulty date: August 14, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240153237
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT BORE LOCATION #4 DAMAGE ON R5 SPOILER JACK RIB. ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH WING #5 SPOILER JACK RIB ABX175.875   I.A.W FEDEX EA NO:T6-5740-T0380389 P1, SEQ NO:977, TITLE:WINGS-ATTACH FITTINGS-RH WING #5   SPOILER JACK RIB AT STA175.875-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
